# SDR SIMA200320810

- Difficulty date: July 26, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330115
- Part serial: 1033
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJT - FLT 3676 - CREW REPORTED THE EXIT LIGHTS ADJACENT TO OVERWING EMERGENCY EXITS WILL NOT STAY ILLUMINATED DURING TEST.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT 23LN IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
